# SDR SWIA202157617

- Difficulty date: February 23, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N611SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10035
- Aircraft time: 43,046 hours, 31,760 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE (DOOR SIDE) HAS GOUGE ON LUGS # 12 AND # 27     (C-CHECK RO 4/21/2021)    BLENDED OUT DAMAGE AND RESTORED FINISH TO LUGS #12 AND # 27. WITHIN LIMITS PER CRJ-700 SRM 52-11-01-201-007-A01 COMPLIED WITH TASK CARD 51-900-1002-SKY
